Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Dizzy, feeling hot, stomach pain, vomiting stomach acid. What is this?

During work today, I m a house keeper at A demanding hotel I had to be taken in an ambulance to the hospital. They say I had an allergic reaction and have me some medications . But I never came into something that I was alergic too. I remember feeling really dizzy earlier the day, I would forget what I was doing for a moment. Completely concussed about what I was doing. I was also very hot, still am very hot I have to lay in the damp basement cause everywhere else is too hot me. I had drank some energy drinks today during work too, though Im use to them I ve had them before. My stomach darted hurting and I would get some slight pains. Then out of no where it got really hot and I just starts piƱon up stomach acid first it started as saliva then turned to a yellow acid then brown and finally a burning more thick( not by much) black stuff. Do you have idea what s wrong with me? The people wouldn t listen to what I had to say at all I didn t even get a chance to tell them what was happening.
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Thank you for your query..

1. You are suffering from Gastritis and Acid reflux.

2. The brownish black colored reflux may be due to denatured blood, which is seen with severe gastritis.

3. Hence you should get an opinion from a Gastroenterologist as soon as possible. Medication will help control your symptoms.

4. The warm or hot feeling is usually due to vasovagal stimulation secondary to gastritis.

5. You should avoid energy drinks which contain high calories, high amounts of caffeine, taurine among other ingredients.

Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor